# SDR AU971464

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 113
- Condition: Stripped
- Location: Nr 1 Eng Fuel
- Stage of operation: CR
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE P.H.I. FUEL HEATER ASSEMBLY FUEL OUT UNION PN MS9193-07 LOOSE. FURTHER INVESTIGATION FOUND THAT THE THREAD INSIDE THE HEATER ASSEMBLY WAS STRIPPED .
